# SDR AU000128054

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16435
- Condition: Overheated
- Location: Mlg
- Part time: 725 hours
- Component: Cleveland, 40102
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) AIRCRAFT ARRIVED WITH BOTH BRAKES LEAKING AND DISCS WARPED.  ASSEMBLY WAS INSTALLED JUNE 1/98.  DISCOVERED WHEEL ASSY HAD P/N 40-102A SCRATCHED ON IT.  THIS ASSEMBLY SHOULD HAVE HAD BRAKE P/N 30-68A (NOW SUPECEDED BY 30-68B) INSTALLED ALONG WITH DISC P/N 164-44.  LACK OF RECORDS.   SUBMITTER STATES THAT CLEVELAND IDENTIFICATION PLATE ARE STICKERS AND SUBJECT TO HEAT AND CLEANING ALLOWING THEM TO FALL OFF THEREFORE DIFFICULT TO MONITOR.  ASSEMBLY WAS INSTALLED WITH INCOMPATIBLE PARTS.
